Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On random walks with a reflecting barrier


Author: Sidney C. Port
Journal: Trans. Amer. Math. Soc. 117 (1965), 362-370
MSC: Primary 60.66
MathSciNet review: 0172341
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172341-0
Article copyright: © Copyright 1965 American Mathematical Society